D2 Article in a professional book
Kontinuumimallit (2010)


Tiihonen, T. (2010). Kontinuumimallit. In S. Pohjolainen (Ed.), Matemaattinen mallinnus (pp. 188-210). WSOYpro Oy.


JYU authors or editors


Publication details

All authors or editors: Tiihonen, Timo

Parent publication: Matemaattinen mallinnus

Parent publication editors: Pohjolainen, Seppo

ISBN: 978-951-0-35408-7

Edition: 1.

Publication year: 2010

Pages range: 188-210

Number of pages in the book: 272

Publisher: WSOYpro Oy

Place of Publication: Helsinki

Publication country: Finland

Publication language: Finnish

Publication open access: Not open

Publication channel open access:



Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-25-10 at 14:54